# SDR ABXA202306 23131

- Difficulty date: May 19, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 97,652 hours, 17,591 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Seal Depressor
- Part number: 113T401114
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C21 MAINTENANCE CHECK AT HAECO AMERICAS, MAINTENANCE REPORTED GOUGE DAMAGE ON THE NO. 2 STRUT, OUTBOARD FIRE SEAL DEPRESSOR (113T4011-14). THE POST-BLEND MEASUREMENT IS 0.051 REMAINING MATERIAL FROM INITIAL THICKNESS OF 0.075-INCH THICK (MEASURED). NO PUBLISH APPROVED DOCUMENT IS AVAILABLE FOR ALLOWABLE DAMAGE LIMITS OR REPAIR FOR THE SUBJECT PART. REPAIRED PER ABX-REA-5400-65043-00
